# SDR A6WA2019061946669

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 34,921 hours, 33,877 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION (6 TO 10 SECONDS) RECIEVED GEAR DISAGREE WARNING WITH NOSE DOOR WARNING WITH GEAR LEVER IN UP POSITION. RAN QRH,MESSAGE WENT AWAY, GEAR DOWN AND LOCKED. CREW PERFORMED AN AIR RETURN TO ORD. ON POST FLIGHT, FO FOUND HYD FLUID IN NOSE GEAR BAY.  INSP AND FOUND NLG WOFFW2 AND OLEO CENTERED/EXTENDED HARNESS CRUSHED AT LOWER PROX SENSOR.
